Previous [1] [2] 3 [4] [5] [6] [7] [8]

Journal of Inforamtion Science and Engineering, Vol.7 No.1, pp.25-35 (March 1991)
The Number of Spanning Trees of Regular Graphs

Mei Hwai Wu, Jhing-Fa Wang+ and Chu-Sing Yang#
Computer Center
Chia-Nan Junior College of Pharmacy
Tainan, Taiwan, 71710, R.O.C.
+Institute of Electrical and Computer Engineering,
National Cheng Kung University
Tainan, Taiwan, R.O.C.
# Institute of Electrical and Computer Engineering,
National Sun Yat-Sen University
Kaoshung, Taiwan, R.O.C.

Using the Matrix-Tree Theorem, a simple formula for the number of spanning trees of a special class of graphs known as regular graphs is obtained in this paper.

Keywords: Spanning tree, regular graph

Received February 8, 1990; revised August 25, 1990.
Communicated by Ferng-Ching Lin.